MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT
Model Number BCI602 BONE CONDUCTION IMPLANT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The implant is partially exposed.Explantation is scheduled.
 
Additional Manufacturer Narrative
Device investigations did not reveal any device defect or problem.This finding was expected, because according to the recipient report the device was explanted due to the extrusion of the implant.No available information points towards the device having caused or contributed to this outcome.This is a final report.
 
Event or Problem Description
The implant was partially exposed.The user has been explanted.

Brand Name
BONEBRIDGE
Common Device Name
BCI BONE CONDUCTION IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key23941886
Report Number9710014-2026-00002
Device Sequence Number7845254
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBCI602 BONE CONDUCTION IMPLANT
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale